# SDR DALA2018061704094

- Difficulty date: June 16, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 47,296 hours, 24,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL FR66 TO FR68 ST LEVEL STR 23L AT AFT GALLEY AREA,  REPLACED LOWER SILL LOC AT LEVEL STR 23L BTW FR66 TO FR68 AFT GALLEY AREA FLOOR STRUCTURE ASPER SRM 51-72-11, SRM 51-42-11, DRW D53480505.
